# SDR HEEA077820

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,947 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter Element
- Part number: 204040760109
- Condition: Failed
- Location: Main Rotor Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER ELEMENT FAILED, METAL IN OIL - SCRAPPED.
